Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Bleeding after taking MTP tablets. Should I take more tablets?

Hey I took mtp after 15 days of my period cycle as the pregastrip suggested I m pregnant .I just had 2 tablets of mtp and I had bleeding just for 8 hours and nw the bleeding has reduced . Please suggest me shall I take 2 more tablets of mtp or its normal . And this bleeding is a part of my period cycle or this bleeding is for removing pregnancy.
Asked On : Fri, 19 Oct 2012
Answers:  1 Views:  127
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
thanks for querry.i think u took t.mifepristone ,and u had bleeding now due to this tablet.u have to take the that two tablets of t.misoprostol to complete the process of abortion.other wise it will end in incomplete abortion.
Answered: Wed, 31 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor